Type your drug name (like Atorvastatin, Sildenafil, etc)
Cancel
Advertisement
Nyquil Coupon - Nyquil 325mg/15mg/6.25mg capsule
Nyquil
ACETAMINOPHEN; DEXTROMETHORPHAN; DOXYLAMINE is a combination of a pain reliever, a cough suppressant, and an antihistamine. It is used to treat the aches and pains, cough, fever, headache, runny nose, and sneezing of a cold. This medicine will not treat an infection. Compare acetaminophen combinations.
Prescription Settings
brand
capsule
325mg/15mg/6.25mg
24 capsules
Nyquil Coupon - Nyquil 325mg/15mg/6.25mg capsule
Nyquil(brand)
capsule
325mg/15mg/6.25mg
24 capsules
Prescription Status: Products containing pseudoephedrine require a prescription in some states. Learn More

Nyquil Latest News

Get the latest updates on this drug from the GoodRx medical team

6 Doctor-Approved Tips For Cold And Flu Season

Katie Mui
Katie Mui -

Cold and flu season started earlier than usual last winter, and it’s right around the corner again. Flu season in the US typically runs from October through May, with peak flu activity occurring around February. For the 20% of Americans who’ll come down with the flu this season, or catch one of the billion colds Americans get every year, here are some clinically proven tips that will help you get through the worst of your symptoms. See More

3 Things You Probably Didn’t Know About Cold and Flu Meds

Katie Mui
Katie Mui -

By now, you’ve probably heard that this year’s flu season is getting pretty bad (or “moderately severe”, as the CDC puts it), with widespread flu activity all across the U.S. We believe prevention is the best medicine, but certain strains, like last year’s H3N2 virus, are more resistant to the flu shot.

So if you find yourself feeling feverish and with chills, congestion, runny nose, or body aches (among other common cold and flu symptoms), you might be tempted to head to your local drugstore. See More

Alternative Uses of 6 Popular Over-the-Counter Medications

Benita Lee
Benita Lee -

We’re pretty familiar with specific uses of popular over-the-counter (OTC) medications — Benadryl treats allergies, Sudafed clears your sinuses. But did you know, active ingredients in many OTC drugs are used to treat other diseases outside of your everyday ailments? Here are six active ingredients in popular OTC drugs and their surprisingly powerful alternative uses.

1) Diphenhydramine (Benadryl and most Unisom products)

Benadryl is arguably the most effective antihistamine drug. See More

Mixing Over the Counter and Prescription Medications? Here’s What You Need to Know

Roni Shye
Roni Shye -

Americans’ use of supplements, prescriptions and over the counter (OTC) medications has been steadily increasing over the past couple of years. This increase can sometimes put patients at risk for complications and interactions. Believe it or not, a lot of over-the-counter medications can actually interact with your prescription medications (and affect how they work) without you even realizing it. See More

5 Things to Know About Over-the-Counter Antihistamines

Roni Shye
Roni Shye -

Over-the-counter (OTC) medications can be quick, easy, and convenient options to ease minor aches and pains, the common cold, or seasonal allergies.

Antihistamines are one of the most commonly used OTC medications, including allergy treatments like Allegra (fexofenadine) and Zyrtec (cetirizine), or a sleep aids like Nyquil (which often contain diphenhydramine—also known as Benadryl).

These 5 facts will help you choose the right OTC antihistamine. See More

Is Tylenol (Acetaminophen) Bad for Your Liver or Kidneys?

Dr. Sharon Orrange
Dr. Sharon Orrange -

Acetaminophen (Tylenol) is one of the most commonly used medications so you should know if it hurts your liver or kidneys. The short answer: acetaminophen is safe on the kidneys and may damage your liver, but only at high doses. Here is what you need to know.

How much Tylenol can I take?

Acetaminophen is the generic name for Tylenol so they are the same thing. The recommended daily maximum is 4 grams per day, which would be 8 extra strength Tylenol (500 mg) or 12 regular (325 mg) Tylenol tablets. See More

FDA Warning: Rare But Serious Acetaminophen (Tylenol) Reaction

Elizabeth Davis
Elizabeth Davis -

If you notice a rash, blister, or other skin reaction while taking any drug containing acetaminophen, you should stop taking the medication immediately and contact your doctor or other health provider. The symptoms can be signs of three rare but very serious skin disorders, caused by a reaction to the acetaminophen.

Acetaminophen is the active ingredient in Tylenol and many over-the-counter combination cough and cold products. See More

Copyright ©2018 GoodRx, Inc.
GoodRx is not sponsored by or affiliated with any of the pharmacies identified in its price comparisons. All trademarks, brands, logos and copyright images are property of their respective owners and rights holders and are used solely to represent the products of these rights holders. This information is for informational purposes only and is not meant to be a substitute for professional medical advice, diagnosis or treatment. GoodRx is not offering advice, recommending or endorsing any specific prescription drug, pharmacy or other information on the site. GoodRx provides no warranty for any of the pricing data or other information. Please seek medical advice before starting, changing or terminating any medical treatment.
In all states except Tennessee, GoodRx is considered a marketer of prescription discount cards, and is not required to register as a discount card provider. In Tennessee, GoodRx is registered as a Prescription Drug Discount Plan Operator.
LegitScript SealNABP SealBBB Seal